MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CMOS VIDEO-RHINO-LARYNGOSCOPE, 2.9 MM

KARL STORZ SE & CO. KG CMOS VIDEO-RHINO-LARYNGOSCOPE, 2.9 MM
Model Number 11102CM
Medical Device Problem Codes No Display/Image (1183); Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received when the shaft is shaken, we observed occasional image noise or complete loss of the image.This suggests that there may be a contact failure in the internal video cable or related components within the shaft.There are no visible scratches, dents, or signs of shaft deformation.Additionally, no air leakage has been detected.No patient involvement.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
Result of investigation: a visual and functional test was carried out on the endoscope.The endoscope shows signs of wear and scratches.The angle cover shows wear marks.The working shaft is kinked near the strain relief, and the slotted tube inside the shaft is broken.After connecting the endoscope to the test-monitor, the image displayed interference.Upon further investigation, it was found that the coating of the imager cable was damaged at the location where the flex cable was folded.This allowed the electrical leads to come into contact with the inner metal surface of the working shaft, resulting in image interference.The error described by the customer - " image noise when shaft is shaken, we observed occasional image noise or complete loss of the image." - could be confirmed.The cause of the image interference is damaged imager cable.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CMOS VIDEO-RHINO-LARYNGOSCOPE, 2.9 MM
Common Device Name
CMOS VIDEO-RHINO-LARYNGOSCOPE, 2.9 MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23544058
Report Number9610617-2025-02074
Device Sequence Number18544106
Product Code EOB
UDI-Device Identifier04048551402405
UDI-Public04048551402405
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K182186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11102CM
Device Catalogue Number11102CM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown